Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 6

Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials
John Cullinan and Farshid Hajir.
Proc. Amer. Math. Soc. 145 (2017), 2291-2304
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626489
An analogue of the Aleksandrov projection theorem for convex lattice polygons
Ning Zhang.
Proc. Amer. Math. Soc. 145 (2017), 2305-2310
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626490
The structure of large intersecting families
Alexandr Kostochka and Dhruv Mubayi.
Proc. Amer. Math. Soc. 145 (2017), 2311-2321
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626491
Simplices over finite fields
Hans Parshall.
Proc. Amer. Math. Soc. 145 (2017), 2323-2334
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626492
Simplices and sets of positive upper density in $\mathbb{R}^{d}$
Lauren Huckaba, Neil Lyall and Ákos Magyar.
Proc. Amer. Math. Soc. 145 (2017), 2335-2347
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626493
Dichotomy law for shrinking target problems in a nonautonomous dynamical system: Cantor series expansion
Yu Sun and Chun-Yun Cao.
Proc. Amer. Math. Soc. 145 (2017), 2349-2359
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626494
Reduction numbers of equimultiple ideals
Cătălin Ciupercă.
Proc. Amer. Math. Soc. 145 (2017), 2361-2371
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626495
Asymptotic bounds for special values of shifted convolution Dirichlet series
Olivia Beckwith.
Proc. Amer. Math. Soc. 145 (2017), 2373-2381
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626496
The asymptotic dimension of quotients by finite groups
Daniel Kasprowski.
Proc. Amer. Math. Soc. 145 (2017), 2383-2389
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626497
Shifted moments over the unitary ensemble
Vorrapan Chandee.
Proc. Amer. Math. Soc. 145 (2017), 2391-2405
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626498
On Noether’s rationality problem for cyclic groups over $\mathbb{Q}$
Bernat Plans.
Proc. Amer. Math. Soc. 145 (2017), 2407-2409
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626499
Contractive multipliers from Hardy space to weighted Hardy space
Joseph A. Ball and Vladimir Bolotnikov.
Proc. Amer. Math. Soc. 145 (2017), 2411-2425
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626500
Diophantine properties of orthogonal polynomials and rational functions
Mourad E. H. Ismail and Mizan Rahman.
Proc. Amer. Math. Soc. 145 (2017), 2427-2440
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626501
A note on 2D focusing many-boson systems
Mathieu Lewin, Phan Thành Nam and Nicolas Rougerie.
Proc. Amer. Math. Soc. 145 (2017), 2441-2454
Abstract, references and article information
Full-text PDF
MathSciNet review: 3626502
Norm estimates for the Hardy operator in terms of $B_{p}$ weights
Santiago Boza and Javier Soria.
Proc. Amer. Math. Soc. 145 (2017), 2455-2465
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626503
Index bounds for free boundary minimal surfaces of convex bodies
Pam Sargent.
Proc. Amer. Math. Soc. 145 (2017), 2467-2480
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626504
Hyers-Ulam stability of isometries and non-expansive maps between spaces of continuous functions
Igor A. Vestfrid.
Proc. Amer. Math. Soc. 145 (2017), 2481-2494
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626505
Quantitative geometric and arithmetic results on projective surfaces
Hungzen Liao.
Proc. Amer. Math. Soc. 145 (2017), 2495-2504
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626506
A note on a BMO map induced by strongly quasisymmetric homeomorphism
Yue Fan, Yun Hu and Yuliang Shen.
Proc. Amer. Math. Soc. 145 (2017), 2505-2512
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626507
Growth of meromorphic solutions of delay differential equations
Rod Halburd and Risto Korhonen.
Proc. Amer. Math. Soc. 145 (2017), 2513-2526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626508
Symmetrization and anti-symmetrization in parabolic equations
Luca Rossi.
Proc. Amer. Math. Soc. 145 (2017), 2527-2537
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626509
Centers of weight-homogeneous polynomial vector fields on the plane
Jaume Giné, Jaume Llibre and Claudia Valls.
Proc. Amer. Math. Soc. 145 (2017), 2539-2555
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626510
Markov partitions, Martingale and symmetric conjugacy of circle endomorphisms
Yunchun Hu.
Proc. Amer. Math. Soc. 145 (2017), 2557-2566
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626511
Existence of $1D$ vectorial Absolute Minimisers in $L^{∞}$ under minimal assumptions
Hussien Abugirda and Nikos Katzourakis.
Proc. Amer. Math. Soc. 145 (2017), 2567-2575
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626512
The well-posedness of renormalized solutions for a non-uniformly parabolic equation
Chao Zhang and Shulin Zhou.
Proc. Amer. Math. Soc. 145 (2017), 2577-2589
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626513
Weak shadowing property for flows on oriented surfaces
Ming Li and Zhongjie Liu.
Proc. Amer. Math. Soc. 145 (2017), 2591-2605
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626514
Inequivalent topologies on the Teichmüller space of the flute surface
Özgür Evren.
Proc. Amer. Math. Soc. 145 (2017), 2607-2621
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626515
On a transcendental equation involving quotients of Gamma functions
Senping Luo, Juncheng Wei and Wenming Zou.
Proc. Amer. Math. Soc. 145 (2017), 2623-2637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626516
The number of real ovals of a cyclic cover of the sphere
Francisco-Javier Cirre and Peter Turbek.
Proc. Amer. Math. Soc. 145 (2017), 2639-2647
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626517
Proper holomorphic maps from the unit disk to some unit ball
John P. D’Angelo, Zhenghui Huo and Ming Xiao.
Proc. Amer. Math. Soc. 145 (2017), 2649-2660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626518
A variational approach to superlinear semipositone elliptic problems
David G. Costa, Humberto Ramos Quoirin and Hossein Tehrani.
Proc. Amer. Math. Soc. 145 (2017), 2661-2675
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626519
On complete hypersurfaces with constant mean and scalar curvatures in Euclidean spaces
Roberto Alonso Núñez.
Proc. Amer. Math. Soc. 145 (2017), 2677-2688
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626520
On the existence of infinitely many closed geodesics on non-compact manifolds
Luca Asselle and Marco Mazzucchelli.
Proc. Amer. Math. Soc. 145 (2017), 2689-2697
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626521
The Myers-Steenrod theorem for Finsler manifolds of low regularity
Vladimir S. Matveev and Marc Troyanov.
Proc. Amer. Math. Soc. 145 (2017), 2699-2712
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626522
Colorful theorems for strong convexity
Andreas F. Holmsen and Roman Karasev.
Proc. Amer. Math. Soc. 145 (2017), 2713-2726
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626523
Dimension of character varieties for $3$-manifolds
E. Falbel and A. Guilloux.
Proc. Amer. Math. Soc. 145 (2017), 2727-2737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626524
Heat content determines planar triangles
Reed Meyerson and Patrick McDonald.
Proc. Amer. Math. Soc. 145 (2017), 2739-2748
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626525
Complex supermanifolds of odd dimension beyond 5
Matthias Kalus.
Proc. Amer. Math. Soc. 145 (2017), 2749-2756
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3626526